# SDR HALA2010062400271

- Difficulty date: June 24, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 27,758 hours, 5,321 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  APU OIL QTY - STATUS PAGE.  SERVICED APU OIL TO FULL. VISUAL INSP FOUND NO DISCREPANCIES, RAN APU AND CHECKED FOR LEAKS, NONE FOUND. CHECKED TAIL PIPE FOR EVIDENCE OF OIL LEAK, NONE FOUND. OPS CK OF APU OK, NO FAULTS, MSG CLEARED, OK FOR SVC.
